# SDR SWIA97882

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WILL NOT COME UP, TRIED TO CYCLE 3 TIMES.  RETURNED TO FIELD.  CLEANED SNOW AND ICE FROM GEAR WELL AREA, CYCLED GEAR 15 TIMES AND SYSTEM OPS CHECKS GOOD.
